# SDR UIEA2019110875865

- Difficulty date: November 7, 2019
- Submitted: November 8, 2019
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 96,855 hours, 19,764 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132106
- Part serial: 2376
- Condition: Malfunctioned
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR RETURNING A LINE OF RED WITH NO WEATHER IN THE AREA IN THE 10 O'CLOCK POSITION, FROM THE AIRCRAFT DIAGRAM TO THE EDGE OF THE COMPASS ROSE ON THE HSI. THIS OCCURRED FL 210 -FL 370. NO TERRAIN IN THE AREA AND THE GAIN WAS CHANGED FROM CAL TO MIN, TO MAX, WITH NO CHANGES.  ( REMOVED AND REPLACED WX RADAR TRANSCEIVER IAW AMM 34-43-01-004 AND AMM 34-43-01-404. OPS CHECK GOOD, NO FAULTS NOTED AT THIS TIME.  )
